MathSciNet Relay Station
MathSciNet bibliographic data
MR224532 (37 #131) 10.03
Brillhart, John; Selfridge, J. L. Some factorizations of $2\sp{n}\pm 1$ and related results. Math. Comp. 21 (1967), 87-96; corrigendum, ibid. 21 1967 751.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement